# SDR DL76G060711

- Difficulty date: September 2, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 64,329 hours, 14,490 cycles
- System (JASC): 3456 · Omega Navigation System
- Part: Panel
- Part number: 071014770014
- Condition: Malfunctioned
- Location: Atc
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ATC FAULT EICAS MSI ATC FAIL LIGHT ON TRANSPONDER ALSO FAULT ON TCAS REPLACED BOTTOM ATC ANTENNA CHECKS GOOD IAW MM MCO AND PLACA REMOVED ETOPS CATEGORY (B): DIVERSION OR TURNBACK.
